# SDR SWAA2021102031019

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOC ON FRONT SPAR CUT OUT FWD BOOST PUMP IFFSS 120 AND WBL 94.24 AT LT WING.  REPLACED BRACKET AND FASTENERS IAW SRM 51-40-02 AND DWG 112A2004 REV DWG 116A3001 REV .
